REAL

Items where Author is "Afonso, Suzete"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Afonso, Suzete and da Silva, Márcia (2019) Lipschitz stability for generalized ordinary differential equations and impulsive retarded differential equations. Electronic Journal of Qualitative Theory of Differential Equations, 2019 (18). pp. 1-18. ISSN 1417-3875

This list was generated on Sun Nov 29 09:08:48 2020 CET.